Im 48 year old male,
I have got hep c, type 1.I live in the Netherlands,
where the tripple treatment is still new.
I started my treatment on monday,on thursday i developed a bumpy,itchy rash,on both my forearms.
My doctors say if the rash gets worse they have to stop treatment because they can not accurately treat this rash.From what im reading a lot of people develop this rash, and do NOT have to stop treatment.Does anybody have any advice for me how to deal with this rash.Can i for instance use benedryl?Are there other things i can do?What is the difference between a massive allergic reaction and a ''normal''rash that goes with this treatment?l
My husband used Eucerin body wash in the shower, took cool showers, used Eucerin moisturizer after the shower, took Hydroxyzine (Atarax), used Triamcinolone (a topical steroid ointment), and we put tea tree oil when he got a few small blisters on his back.
You need to check the Incivek website. There are pictures of a "mild rash", a "moderate rash", and a "severe rash". It's important to treat the rash before it becomes "severe" because you will probably need to stop treatment if it becomes severe.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.